# SDR CALA2012101700676

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 46,374 hours, 15,387 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fuse
- Part number: 280205
- Part serial: 8085
- Condition: Inoperative
- Location: L/E Flaps
- Part time: 23,556 hours, 8,084 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

AFTER SELECTING FLAPS TO POSITION ONE, THE FLAPS STAYED UP NO L/E DEVICE.  RAN QRH AND PLACED FLAP HANDLE AT 0. REPEAT THE PROCEDURE, FLAPS OPERATED NORMAL. R & R L/E AND SLAT HYD FUSE IAW MM 27-81-61-400-80 1. CHECKED OK.  R & R FLOW LIMITING VALVE.
